# SDR JJBA20220901032

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CF3 RH SHEAR CLIP FOUND CRACKED BTW STR 13-14 AT FR48. IN CF3 RH SHEAR CLIP AT FR48 BTW STR 13-14 REMOVED FOR REPLACEMENT. NEW SHEAR CLIP LOCALLY FABRICATED. SURFACE FINISH DONE ON LOCALLY FABRICATED SHEAR SLIP. IN CF3 RH SHEAR CLIP AT FR48 BTW STR 13-14 REPLACED LOCALLY FABRICATED PART AND INSTALLED WITH SOLID RIVETS
